MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IntellaMap Orion?; catheter, electrode recording, or probe, electrode recording

BOSTON SCIENTIFIC CORPORATION IntellaMap Orion?; catheter, electrode recording, or probe, electrode recording
Model Number M004RC64S0
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the inner and outer packaging were damaged, compromising the sterility of the orion catheter.During preparation for a procedure, packaging of an intellamap orion catheter was damaged on the inner and outer parts of the packaging, compromising the sterility of the device.It was reportedly damaged during transport.The procedure was completed using another device of the same model.There were no patient complications reported.
 
Additional Manufacturer Narrative
G4: k192360, k220796.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
IntellaMap Orion?
Common Device Name
catheter, electrode recording, or probe, electrode recording
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50757043
Report Number2124215-2026-48949
Device Sequence Number15759194
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968(17)261206(10)36699634
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Device Lot Number0036699634
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown